`a`
Journal of Modern Dynamics (JMD)
 

An Urysohn-type theorem under a dynamical constraint
Pages: 331 - 338, Volume 10, 2016

doi:10.3934/jmd.2016.10.331      Abstract        References        Full text (138.0K)           Related Articles

Albert Fathi - UMPA, ENS-Lyon, 46 allée d’Italie, 69364 Lyon Cedex 7, France (email)

1 L. Buhovsky, M. Entov and L. Polterovich, Poisson brackets and symplectic invariants, Selecta Math. (N.S.), 18 (2012), 89-157.       
2 M. Entov and L. Polterovich, Lagrangian tetragons and instabilities in Hamiltonian dynamics, arXiv:1510.01748.
3 A. Fathi and P. Pageault, Aubry-Mather theory for homeomorphisms, Ergodic Theory Dynam. Systems, 35 (2015), 1187-1207.       
4 J. L. Kelley, General Topology, Graduate Texts in Mathematics, 27, Springer-Verlag, New York-Berlin, 1975.       

Go to top